Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 307, NWS Wilmington, OH

July 24, 2011Clark County, Miami County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 24, 2011, 3:44 PM EDT for Clark County, Miami County, Montgomery County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 3:44 PM EDT (19:44 UTC)
Expired
Jul 24, 2011, 4:01 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Miami County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WUUS51 KILN 241944
SVRILN
OHC023-109-113-242030-
/O.NEW.KILN.SV.W.0307.110724T1944Z-110724T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 430 PM EDT.

* AT 343 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PHONETON...
  MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANDALIA...
  NEW CARLISLE...
  HUBER HEIGHTS...

IN ADDITION...BROWN...PHONETON...BRANDT...PARK LAYNE...MEDWAY AND
CRYSTAL LAKES ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 31 AND 42...
I-75 BETWEEN MILE MARKERS 61 AND 70...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3999 8400 3985 8403 3985 8405 3984 8406
      3984 8409 3982 8410 3987 8429 4003 8419
TIME...MOT...LOC 1945Z 325DEG 3KT 3993 8415

$$
1 follow-up statement
043 
WWUS51 KILN 242001
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT SUN JUL 24 2011

OHC023-109-113-242012-
/O.CAN.KILN.SV.W.0307.000000T0000Z-110724T2030Z/
CLARK OH-MIAMI OH-MONTGOMERY OH-
401 PM EDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI AND WESTERN CLARK COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3999 8400 3985 8403 3985 8405 3984 8406
      3984 8409 3982 8410 3987 8429 4003 8419
TIME...MOT...LOC 2002Z 325DEG 3KT 3992 8414

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:28 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 24, 3:28 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 24 2011

.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY
THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL
MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY
COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECAYING COMPLEX OVER INDIANA IS PUSHING OUTFLOW EASTWARD TOWARD
OUR FORECAST AREA. THIS...COMBINED WITH POP UP THUNDERSTORMS AHEAD
OF IT...WILL PRODUCE THUNDERSTORMS WITH HEAVY RAIN OVER OUR WEST-
CENTRAL ZONES FOR THE NEXT FEW HOURS. ACTIVITY WILL CONTINUED TO
BE FOCUSED ALONG THE INDIANA OUTFLOW AS IT MOVES ACROSS OUR
FORECAST AREA THROUGH THE AFTERNOON. ELSEWHERE...ACTIVITY WILL BE
DRIVEN BY CONVERGENT OUTFLOWS FROM PREVIOUS STORMS. THE SEVERE
THREAT IS LOW AT THIS TIME. HOWEVER...AN ISOLATED SEVERE STORM IS
POSSIBLE...MAINLY FOR WINDS. SOME FLOODING IS POSSIBLE WITH THE
HEAVIER...SLOW MOVING STORMS THIS AFTERNOON THROUGH EARLY EVENING.

HEAT WARNING AND ADVISORY REMAIN IN EFFECT THROUGH EARLY EVENING.
SOME LOCATIONS MAY BE REMOVED FROM THE ADVISORY AND WARNING LATER
THIS AFTERNOON AS CONVECTION COOLS TEMPERATURES AND THEREFORE
LOWERS HEAT INDICIES BELOW CRITERIA LEVELS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
CONTINUED MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL
BOUNDARY WILL ALLOW FOR THUNDERSTORMS TO CONTINUE AFTER SUNSET
THIS EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS
ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND
FREQUENT LIGHTNING.

THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO
VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM
ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH
ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY
SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON.

WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR
BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE
A NEED FOR HEAT HEADLINES ON MONDAY.

HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES.

&&

.LONG TERM.../TUESDAY THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA THROUGH MID WEEK.
THIS WILL ALLOW FOR A SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN
PLACE THROUGH WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE...
TEMPERATURES WILL STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT
BE QUITE AS HIGH AS WHAT WE HAVE BEEN SEEING.

MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA
THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST.
THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND
TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW
PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH
HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW
WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN
THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW.
ONCE THE  FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL
DOWN FOR THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS
DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS
THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF
SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION
WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE
RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY
AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST.

OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060-062>065-070>074-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...HATZOS/LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jul 24, 3:38 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT SUN JUL 24 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060-062>065-070>074-078>082-088-251945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
338 PM EDT SUN JUL 24 2011

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING.
AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED.
SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A
FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN
ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL
BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED
FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD
HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ061-077-251945-
MONTGOMERY-HAMILTON-
338 PM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING. AT THIS
TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. SOME OF
THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A FEW STORMS
MAY BRIEFLY REACH SEVERE LEVELS. IN ADDITION...THUNDERSTORMS WILL
BE MOVING SOMEWHAT SLOWLY...AND WILL BE CAPABLE OF VERY HEAVY
RAINFALL. THIS MAY LEAD TO LOCALIZED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD
HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 24, 12:08 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1208 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      CENTER VILLAGE          40.17N 82.81W
07/24/2011                   DELAWARE           OH   LAW ENFORCEMENT

            ROADS CLOSED DUE TO HIGH WATER AND SOME DRIVEWAYS WASHED
            OUT

&&
Special weather statement, Jul 24, 3:08 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
308 PM EDT SUN JUL 24 2011

OHZ061-062-071-241930-
GREENE OH-MONTGOMERY OH-WARREN OH-
308 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHEASTERN MONTGOMERY AND WESTERN GREENE COUNTIES THROUGH 330 PM
EDT...

AT 304 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KETTERING...MOVING SOUTH AT 5 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KETTERING...XENIA...
WAYNESVILLE AND BELLBROOK.

ALSO...TREBEIN...GREENE COUNTY AIRPORT...LYTLE...MOUNT HOLLY...
ROXANNA...WOODBOURNE-HYDE PARK...SPRING VALLEY AND CENTERVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3976 8423 3977 8391 3957 8394 3957 8397
      3955 8398 3954 8399 3952 8421
Local storm report, Jul 24, 3:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     CENTERVILLE             39.64N 84.14W
07/24/2011                   MONTGOMERY         OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS AND POWER LINES DOWNED BY ESTIMATED
            60 MPH WIND GUSTS.

&&

KURZ
Special weather statement, Jul 24, 3:37 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT SUN JUL 24 2011

OHZ061-070-071-242000-
BUTLER OH-MONTGOMERY OH-WARREN OH-
337 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES THROUGH 400
PM EDT...

AT 334 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR POAST TOWN
HEIGHTS...MOVING SOUTH AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN AND SOUTH
MIDDLETOWN.

LAT...LON 3957 8449 3957 8448 3961 8448 3965 8447
      3966 8423 3947 8427 3948 8452
Special weather statement, Jul 24, 3:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT SUN JUL 24 2011

OHZ034-042-242045-
DARKE OH-MERCER OH-
344 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND NORTHERN
DARKE COUNTIES THROUGH 445 PM EDT...

AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR COSMOS...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION CITY...VERSAILLES
AND ANSONIA.

ALSO...NORTH DAYTON...COSMOS...ROSE HILL...SHARPS CROSSING...MARIA
STEIN...DARKE COUNTY AIRPORT...BROCK AND PIKEVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4013 8448 4014 8481 4037 8481 4041 8447

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:09 PM EDTSpecial Weather StatementILNHardin, Logan36 min
Jul 23, 10:25 PM EDTAreal Flood AdvisoryILNDelaware, Union114 min
Jul 23, 11:21 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking59 min
Jul 23, 11:28 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 23, 11:57 PM EDTFlash Flood WarningILNDelaware, Franklin, Licking6 hr
Jul 24, 3:53 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison, Pickaway3 hr
Jul 24, 4:39 AM EDTAreal Flood AdvisoryILNFayette, Greene, Pickaway2 hr
Jul 24, 3:08 PM EDTSpecial Weather StatementILNGreene22 min
Jul 24, 3:11 PM EDTAreal Flood AdvisoryILNGreene, Montgomery2 hr
Jul 24, 3:20 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren22 min
Jul 24, 3:37 PM EDTSpecial Weather StatementILNButler23 min
Jul 24, 3:44 PM EDTSpecial Weather StatementILNDarke61 min
Jul 24, 4:11 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren2 hr
Jul 24, 4:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby43 min
Jul 24, 4:21 PM EDTAreal Flood AdvisoryILNAuglaize, Logan, Mercer, Shelby2 hr
Jul 24, 4:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton118 min
Jul 24, 4:50 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Hardin, Logan, Union3 hr
Jul 24, 5:19 PM EDTFlash Flood WarningILNChampaign, Logan, Shelby116 min
Jul 24, 5:42 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Madison, Pickaway, Union3 hr
Jul 24, 5:47 PM EDTSpecial Weather StatementILNFranklin43 min
Jul 24, 5:57 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more48 min
Jul 24, 6:22 PM EDTFlash Flood WarningILNFranklin3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.